# SDR SWAA2023101603167

- Difficulty date: September 22, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 71,597 hours, 42,416 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 343AT BLADE ASSY FWD TRACK ON FUSELAGE CRACKED<[01] UPDATED MEASUREMENTS AND PART REQUIREMENT. REMOVED CRACKED UPPER FORWARD RIGHT HAND SIDE TRACK ASSEMBLY & INSTALLED NEW TRACK ASSEMBLY PART #181A8060-16 IAW AIPC 53-31-31-05 ITEM 110 & AMM 20-50-11-910-801. SCREW GUN ID:ATS2248; CAL DUE 11/20/23.;[02] VERIFIED CORRECTIVE ACTION ITEM 1 AND MEASUREMENTS TABLE; CARD COMPLETE.
